# SDR 2001UALA01794

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 434 STRINGER 39L SPLICE CORRODED. MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED STRINGER SPLICE REPAIR.
